A paradoxical rise of neonatal seizures after treatment with vitamin B6

Hammen, A; Wagner, B; Berkhoff, M; Donati, F (1998). A paradoxical rise of neonatal seizures after treatment with vitamin B6. European journal of paediatric neurology, 2(6), pp. 319-22. Oxford: Elsevier

Full text not available from this repository. (Request a copy)

We report the case of a newborn with intractable epileptic seizures developing a paradoxical rise of seizure frequency and electroencephalogram alterations after administration of vitamin B6. We have been unable to determine the aetiology of this disorder. In a newborn presenting with drug-resistant epileptic seizures, the first therapeutic option remains the application of intravenous pyridoxine, but the physician should be aware of the risk of an increase in seizure frequency.

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Gynaecology, Paediatrics and Endocrinology (DFKE) > Clinic of Paediatric Medicine

UniBE Contributor:

Wagner, Bendicht Peter

ISSN:

1090-3798

Publisher:

Elsevier

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 15:12

Last Modified:

04 May 2014 23:23

PubMed ID:

10727199

URI:

https://boris.unibe.ch/id/eprint/31886 (FactScience: 196659)

Actions (login required)

Edit item Edit item
Provide Feedback